In middle of diazepam taper. Getting really bad withdrawal so been holding at 15mg of that for 2 months. One of my unbearable symptoms is pain and migraine. But also been on lexapro for 15 years. So know not safe to take migraine meds or Advil. But pain so bad lately I have given in and took Advil and at hospital they have given me Toradol. Now noticed I gave unexplained bruising on arms. I don't know what to do. Do I switch and try to taper of the lexapro. But been on it do long I don't know how to go about it. From what I have read so far withdrawal from lexapro is no picnic either. Of course I know to stop the diazepam taper if switch to lexapro taper. But should I do this. I really don't know what to do anymore.
Benzodiazepines (diazepam) need to be monitored and prescribed by a doctor.
Unless a doctor has already told you to taper you're diazepam I would wait and put a call in to the Doctor who prescribes your diazepam. Let them decide how the tapering should go. Ask them to write it down in layman terms so you can understand it.
Lastly, make sure that the doctor knows you also take Lexapro. Also, tell the doctor about your pain and migraines.
By doing it this way it will be done safely and correctly. Yes you still might have some unwelcomed withdrawal symptoms but at least it will be done professionally.
Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2014 • 3 answers
Updated 26 Apr 2017 • 2 answers
Updated 2 Oct 2017 • 1 answer
Updated 27 Nov 2017 • 1 answer
Updated 12 Jan 2019 • 2 answers